Sudafed PE Pressure + Pain + Mucus Non-Drowsy Caplets For Adults 24 ea (Pack of 6)

Sudafed PE Pressure + Pain + Mucus Non-Drowsy Caplets For Adults 24 ea (Pack of 6)
Model: 300450580269
Brand: SUDAFED
(59)
2 stores
1 Products

Product Details

Pack of 6 for the UPC: 300450580252 Acetaminophen, Phenylephrine HCI, Guaifenesin Pain Reliever / Fever Reducer, Nasal Decongestant, Expectorant Sinus Pressure + Congestion Chest Congestion Sinus Headache Non-Drowsy Formerly Named Sudafed PE® Triple Action®The makers of the Sudafed® family of products have been dedicated to reducing sinus pressure for over 50 years.Does Not Contain Pseudoephedrine1-888-217-2117Made in USAIngredients: Active Ingredients: Acetaminophen 325mg (Pain Reliever/Fever Reducer), Guaifenesin 200mg (Expectorant), Phenylephrine HCI 5mg (Nasal Degongestant) Inactive Ingredients: Carnauba Wax, Corn Starch, Hypermellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide. Directions: Adults and children 12 years and over: take 2 caplets every 4 hours; do not take more than 12 caplets in 24 hours. Children under 12 years: do not use this adult product for children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Pack of 6 for the UPC: 300450580252 Acetaminophen, Phenylephrine HCI, Guaifenesin Pain Reliever / Fever Reducer, Nasal Decongestant, Expectorant Sinus Pressure + Congestion Chest Congestion Sinus Headache Non-Drowsy Formerly Named Sudafed PE® Triple Action®The makers of the Sudafed® family of products have been dedicated to reducing sinus pressure for over 50 years.Does Not Contain Pseudoephedrine 1-888-217-2117Made in USAIngredients: Active Ingredients: Acetaminophen 325mg (Pain Reliever/Fever Reducer), Guaifenesin 200mg (Expectorant), Phenylephrine HCI 5mg (Nasal Degongestant) Inactive Ingredients: Carnauba Wax, Corn Starch, Hypermellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide. Directions: Adults and children 12 years and over: take 2 caplets every 4 hours; do not take more than 12 caplets in 24 hours. Children under 12 years: do not use this adult product for children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Shop Now

Compare Buying Options

Last Updated: 2025-05-21 02:45:23

Search
Amazon Amazon

$58.1
walmart Pharmapacks

Product Specifications

Technical Details

Manufacturer -
Brand SUDAFED
Item model number 300450580269
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 1424037
User Reviews and Ratings
4.7 (59 ratings)
4.7 out of 5 stars
UPC 191566529002

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Sudafed PE Pressure + Pain + Mucus Non-Drowsy Caplets For Adults 24 ea (Pack of 6)
Reviews: 59
app.ratings: (59)
Price:
$58.1 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jun 27, 2023

I've had a horrible sinus pressure headache until I looked into getting the right thing for it but this is what really worked for me and the very first dose I took I started feeling better in just a few minutes after I took it and I would really like to thank you for helping me to figure out the right thing for me because I've got a really high tolerance to medication and even so I don't have to take any more than is received by the directions on the box. I'm very impressed with this product and I'll get more of this when I need to. Thanks very much and I greatly appreciate it!!!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Oct 04, 2017

It took way my all day headache and it made me feel better so I could sleep

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on Mar 17, 2017

Sudafed actually works! It's my family's go to meds whenever we get sick/or once we start to feel the symptoms.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 16, 2017

This works well to take care of mucus and the pain and pressure that cause headaches. The best part is it is non drowsy so you can take it during the day and not want to fall asleep at your desk.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 16, 2017

Love this product. I suffer from frequent Sinus headaches and pain associated with Sinus pressure. I've tried many products and this by far is the only product that works. It works the pressure pain out without giving you the jitters or upset stomach.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1